Reflexivity of topological groups

Nickolas P. (1977) Reflexivity of topological groups. Proceedings of the American Mathematical Society, 65 1: 137-141. doi:10.1090/S0002-9939-1977-0486276-0

Author Nickolas P.
Title Reflexivity of topological groups
Journal name Proceedings of the American Mathematical Society   Check publisher's open access policy
ISSN 1088-6826
Publication date 1977-01-01
Sub-type Article (original research)
DOI 10.1090/S0002-9939-1977-0486276-0
Open Access Status Not yet assessed
Volume 65
Issue 1
Start page 137
End page 141
Total pages 5
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract It is shown that under mild conditions the path-component of the identity in the dual group GĜ of an Abelian topological group G is precisely the union of the one-parameter subgroups of GĜ. This yields several corollaries, including a necessary condition for certain groups to be reflexive (to satisfy the Pontrjagin duality theorem), and a negative answer to a question of N. Noble.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 13:20:03 EST by System User